Irreducibility and generation in continuous lattices.
Semigroup forum, Tome 13 (1976), pp. 307-354
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__13_134226,
author = {K.H. Hofmann and J.D. Lawson},
title = {Irreducibility and generation in continuous lattices.},
journal = {Semigroup forum},
pages = {307--354},
year = {1976},
volume = {13},
zbl = {0354.06004},
url = {http://geodesic.mathdoc.fr/item/SF_1976__13_134226/}
}
K.H. Hofmann; J.D. Lawson. Irreducibility and generation in continuous lattices.. Semigroup forum, Tome 13 (1976), pp. 307-354. http://geodesic.mathdoc.fr/item/SF_1976__13_134226/